I've read that Sertaline (Zoloft) and other SSRIs sometimes make you worse before you get better. Usually after 2-3 weeks or so, it kicks in. Sometimes a doc will prescribe a benzo like Ativan or Xanax during this time to address this temporary increased anxiety. Also, a good rule of thumb when starting an SSRI is "start low, go slow" which it seems you're doing. Best wishes!
Thanks LRon. Hope you're right x
A question -- were you on the Lexapro and Celexa for a long time, and did you taper off slowly or did you stop cold turkey and switch to the Zoloft? Because if you did the latter, you could be suffering withdrawal from the old drugs and that will make it hard to determine if it's a side effect of the Zoloft or a withdrawal effect. Switching to another drug even in the same category will not be equivalent, as they target different receptors and don't work the same. We all react differently to meds, so one person's stimulating med is another's sedating med, but we all need to be careful about stopping these meds.
Was changed to agomelatine recently and was told not to taper. Big mistake. Was I'll. Made me stop taking the meds altogether.
I'd always weaned down in the past and mad sure I did this time. Thanks
Have tried almost all except fluvoxamine. Paroxetine and reboxetine.
Trying to find one that controls my anxiety and depression without or with less weight gain, sedation and tachycardia x
I can only say that for me, I gained 50 pounds over several years on Paroxetene, and stopping it is deadly.
Reboxetine meant to be good weightwise but can cause pulse side effects